# SDR DHL9870630C

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, VENT STR S-14 CRACK LEFT WING RIB STA 686.5 UPPER.  TRIMMED OUT DAMAGED AREA, INSTALLED REPAIR OF VENT PER SRM 57-10-5, L-ANGLE 14.  N/R 1670.
